# SDR CA060112009

- Difficulty date: January 12, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Frchld SA227CC
- Aircraft time: 21,786 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 2719158007
- Condition: Inoperative
- Location: Torque
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, THE TORQUE INDICATOR WENT TO ZERO.  TAKEOFF ABORTED AND AIRCRAFT RETURNED TO BLOCKS.  MAINTENANCE REPLACED INDICATOR AND RELEASED AIRCRAFT AFTER SATISFACTORY GROUND RUN.
